# SDR DALA2016080505825

- Difficulty date: August 5, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N3744F
- Make and model: Boeing 737832
- Aircraft serial: 30837
- Aircraft time: 52,148 hours, 18,957 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND  DAMAGE TO FORWARD CARGO DOOR SURROUND SKIN AT BS 440 AFT SIDE.   REPAIRED IAW SRM 53-00-01, REPAIR 24.
